# SDR HNAA2016020100028

- Difficulty date: February 1, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N343EN
- Make and model: Dhav DHC8311
- Aircraft serial: 340
- Aircraft time: 48,734 hours, 59,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 316
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON CABIN CEILING PANEL IS INOPERATIVE.  R & R BULBS.  OPS CHECKED GOOD.
